# SDR CALA2024081600445

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 63,281 hours, 26,516 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT APPROX 60 AN AUDIBLE WINDSHEAR AND A RED WINSHEAR ALERT REJECTED TAKEOFF UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR, MAC RELATED WORK ORDER 000000003114234.  CREW ADVISED TAKE OFF WAS ABORTED DUE TO FALSE WINDSHEAR ALERT , PERFORMED OPS CHECK OF WEATHER RADAR AMM 34-43-00 OPS CKS OK. TAKE OFF WAS ABORTED AT 60KTS WEIGHT WAS 132,452 , PRECAUTIONARY PERFORMED INSP REF AMM 05-51-07 NO DAMAGES TO BRAKES OR TIRES.  CREW ADVISED TAKE OFF WAS ABORTED DUE TO FALSE WINDSHEAR ALERT , PERFORMED OPS CHECK OF WEATHER RADAR AMM 34-43-00 OPS CKS OK. TAKE OFF WAS ABORTED AT 60KTS WEIGHT WAS 132,452 , PRECAUTIONARY PERFORMED INSP REF AMM 05-51-07.  DAMAGES TO BRAKES OR TIRES.
